Alert archive / Ohio / River Flood Warnings in 2018

River Flood Warning 75, NWS Northern Indiana

November 2, 2018Allen County, Paulding County, Putnam County, Ohio

NWS Northern Indiana issued this river flood warning at Nov 2, 2018, 8:10 PM EDT for Allen County, Paulding County, Putnam County, Ohio. It took effect at Nov 3, 2018, 2:00 AM EDT. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Nov 2, 2018, 8:10 PM EDT (00:10 UTC)
In effect from
Nov 3, 2018, 2:00 AM EDT
Expired
Nov 5, 2018, 4:00 AM EST
In force
51 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Allen County, OH, Paulding County, OH, Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 128 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Auglaize River at Ft. Jennings (FTJO1). The gauge peaked at 14.27 ft at Nov 3, 2018, 10:00 PM EDT.

actionminormoderate5101511/0211/0311/0411/0511/06
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04186500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

367 
WGUS43 KIWX 030010
FLWIWX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
810 PM EDT Fri Nov 2 2018

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Auglaize River near Fort Jennings affecting Allen...Paulding and 
  Putnam Counties

.Recent rainfall has led to the Auglaize river near Fort
Jennings to rise.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC003-125-137-040009-
/O.NEW.KIWX.FL.W.0075.181103T0600Z-181105T0900Z/
/FTJO1.1.ER.181103T0600Z.181104T0000Z.181104T0900Z.NO/
810 PM EDT Fri Nov 2 2018

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Auglaize River near Fort Jennings
* from late tonight to late Sunday night.
* At 7 PM Friday the stage was 12.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage very early 
  Saturday morning  and crest near 13.3 feet around  8 PM Saturday 
  November  3 and fall below flood stage around  4 AM Sunday November
  4.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
  of northwest Allen, northeast Van Wert, and southwest Putnam. Farm 
  land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 13.3 feet which occurred 
  on Jul 24 2017.

&&

LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
      4081 8433                       

$$
4 follow-up statements
204 
WGUS83 KIWX 031456
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1056 AM EDT Sat Nov 3 2018

...The Flood Warning has been extended for the following rivers...
 
  Auglaize River near Fort Jennings affecting Allen...Paulding and 
  Putnam Counties 
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties 
 
.Recent heavy rainfall resulted in rising water on area rivers. 
Additional periods of heavy rain are expected on Saturday night
through Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC003-125-137-041456-
/O.EXT.KIWX.FL.W.0075.000000T0000Z-181105T2100Z/
/FTJO1.1.ER.181103T0507Z.181104T0600Z.181104T2100Z.NO/
1056 AM EDT Sat Nov 3 2018

 The Flood Warning has been extended for
  The Auglaize River near Fort Jennings
* until Monday afternoon.
* At 10 AM Saturday the stage was 13.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise to a crest near 14.4 feet around  1 
  AM Sunday November  4 and fall below flood stage around  4 PM 
  Sunday November  4.
* This crest compares to a previous crest of 14.6 feet which occurred 
  on Jan 14 2013.

&&

LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
      4081 8433                       

$$

INC001-003-OHC161-041456-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-181105T0120Z/
/DCRI3.1.ER.181102T1003Z.181103T0630Z.181104T0120Z.NO/
1056 AM EDT Sat Nov 3 2018

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* until Sunday evening.
* At 10 AM Saturday the stage was 17.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage 
  around  9 PM Saturday November  3.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded. 
  Agricultural land flooding increases in northern...central and 
  eastern Adams County.
* This crest compares to a previous crest of 18.1 feet which occurred 
  on Feb 26 2018.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$
560 
WGUS83 KIWX 040219
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1019 PM EDT Sat Nov 3 2018

...The Flood Warning has been extended for the following rivers...
 
  Auglaize River near Fort Jennings affecting Allen...Paulding and 
  Putnam Counties 
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
...The Flood Warning continues for the following rivers... 

  Wabash River near Linn Grove affecting Adams and Wells Counties 
 
.Recent heavy rainfall resulted in rising water on area rivers. 
Additional periods of heavy rain are expected on Sunday
through Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-179-050219-
/O.CON.KIWX.FL.W.0077.000000T0000Z-181105T1500Z/
/LYNI3.1.ER.181103T2025Z.181104T0145Z.181104T1500Z.NO/
1019 PM EDT Sat Nov 3 2018

The Flood Warning continues for
  The Wabash River near Linn Grove
* until Monday morning.
* At 10 PM Saturday the stage was 11.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river is cresting at 11.2 feet and will fall below 
  flood stage around 10 AM Sunday November  4.
* At 11.0 feet...Agricultural flooding begins. Low lands east of 
  Geneva begin to flood.
* This crest compares to a previous crest of 11.6 feet which occurred 
  on Dec 7 2011.

&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

OHC003-125-137-050219-
/O.EXT.KIWX.FL.W.0075.000000T0000Z-181105T2024Z/
/FTJO1.1.ER.181103T0507Z.181104T0600Z.181104T2024Z.NO/
1019 PM EDT Sat Nov 3 2018

 The Flood Warning has been extended for
  The Auglaize River near Fort Jennings
* until Monday afternoon.
* At 9 PM Saturday the stage was 14.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise to a crest near 14.3 feet around  1 
  AM Sunday November  4 and fall below flood stage around  3 PM 
  Sunday November  4.
* This crest compares to a previous crest of 14.6 feet which occurred 
  on Jan 14 2013.

&&

LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
      4081 8433                       

$$

INC001-003-OHC161-050219-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-181107T1800Z/
/DCRI3.1.ER.181102T1003Z.181103T0630Z.181106T1800Z.NO/
1019 PM EDT Sat Nov 3 2018

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* until Wednesday afternoon.
* At 10 PM Saturday the stage was 17.4 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 17.5 feet around  1 
  AM Tuesday November  6 and fall below flood stage around  1 PM 
  Tuesday November  6.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded. 
  Agricultural land flooding increases in northern...central and 
  eastern Adams County.
* This crest compares to a previous crest of 17.3 feet which occurred 
  on Mar 14 2010.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

OHC039-051-171-050219-
/O.EXT.KIWX.FL.W.0076.000000T0000Z-181107T1000Z/
/STRO1.1.ER.181104T0600Z.181105T0600Z.181106T1000Z.NO/
1019 PM EDT Sat Nov 3 2018

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until late Tuesday night.
* At 9 PM Saturday the stage was 10.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage very early Sunday 
  morning  and crest near 11.9 feet around  1 AM Monday November  5 
  and fall below flood stage around  5 AM Tuesday November  6.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
319 
WGUS83 KIWX 041522
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1022 AM EST Sun Nov 4 2018

...The Flood Warning has been extended for the following rivers...
 
  Wabash River near Linn Grove affecting Adams and Wells Counties 
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
...The Flood Warning continues for the following rivers... 

  Auglaize River near Fort Jennings affecting Allen...Paulding and 
  Putnam Counties 

.The combination of heavy rainfall late last week and upcoming rain 
in the forecast for early this week has resulted in rising waters on
area rivers. Minor flooding is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-179-051521-
/O.EXT.KIWX.FL.W.0077.000000T0000Z-181105T2100Z/
/LYNI3.1.ER.181103T2025Z.181104T1215Z.181104T2100Z.NO/
1022 AM EST Sun Nov 4 2018

 The Flood Warning has been extended for
  The Wabash River near Linn Grove
* until Monday afternoon.
* At 10 AM Sunday the stage was 11.3 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  4 PM Sunday November  4.
* At 11.0 feet...Agricultural flooding begins. Low lands east of 
  Geneva begin to flood.
* This crest compares to a previous crest of 11.6 feet which occurred 
  on Dec 7 2011.

&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

OHC003-125-137-051521-
/O.CON.KIWX.FL.W.0075.000000T0000Z-181105T2024Z/
/FTJO1.1.ER.181103T0507Z.181104T0245Z.181104T2024Z.NO/
1022 AM EST Sun Nov 4 2018

The Flood Warning continues for
  The Auglaize River near Fort Jennings
* until Monday afternoon.
* At 9 AM Sunday the stage was 13.9 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will fall below the 13.0 foot flood stage 
  around  3 PM Sunday November  4.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
  of northwest Allen, northeast Van Wert, and southwest Putnam. Farm 
  land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 13.6 feet which occurred 
  on Dec 7 2011.

&&

LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
      4081 8433                       

$$

INC001-003-OHC161-051521-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-181108T0000Z/
/DCRI3.1.ER.181102T1003Z.181103T0630Z.181107T0000Z.NO/
1022 AM EST Sun Nov 4 2018

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* until Wednesday evening.
* At 10 AM Sunday the stage was 16.7 feet and falling.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise above flood stage early Tuesday 
  morning and crest near 17.2 feet around  1 PM Tuesday November  6 
  and fall below flood stage around  7 PM Tuesday November  6.
* At 17.0 feet...Agricultural flooding occurs along the river in 
  northern...central and eastern Adams County.
* This crest compares to a previous crest of 17.3 feet which occurred 
  on Mar 14 2010.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

OHC039-051-171-051521-
/O.EXT.KIWX.FL.W.0076.000000T0000Z-000000T0000Z/
/STRO1.1.ER.181104T0610Z.181105T0000Z.000000T0000Z.NO/
1022 AM EST Sun Nov 4 2018

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* until further notice.
* At 9 AM Sunday the stage was 11.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 11.7 feet around  1 
  AM Monday November  5 and begin falling.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
929 
WGUS83 KIWX 050208
FLSIWX


Flood Statement
National Weather Service Northern Indiana
908 PM EST Sun Nov 4 2018

...The Flood Warning is cancelled for the following rivers...
 
  Auglaize River near Fort Jennings affecting Allen...Paulding and 
  Putnam Counties
 
...The Flood Warning has been extended for the following rivers...
 
  Wabash River near Linn Grove affecting Adams and Wells Counties 
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties 
 
...The Flood Warning continues for the following rivers... 

  Wabash River near Bluffton affecting Wells County 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams
  Counties 
 
.The combination of heavy rainfall late last week and upcoming rain 
in the forecast for early this week has resulted in rising waters on
area rivers. Minor flooding is expected.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-179-060145-
/O.EXT.KIWX.FL.W.0077.000000T0000Z-181106T0145Z/
/LYNI3.1.ER.181103T2025Z.181104T1215Z.181105T0145Z.NO/
908 PM EST Sun Nov 4 2018

 The Flood Warning has been extended for
  The Wabash River near Linn Grove
* until Monday evening.
* At 9 PM Sunday the stage was 11.0 feet and steady.
* Minor flooding is occurring.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  8 PM Sunday November  4.
* At 11.0 feet...Agricultural flooding begins. Low lands east of 
  Geneva begin to flood.
* This crest compares to a previous crest of 11.5 feet which occurred 
  on Dec 1 2011.

&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

INC179-060207-
/O.CON.KIWX.FL.W.0078.000000T0000Z-181106T0600Z/
/BLFI3.1.ER.181104T1752Z.181105T0145Z.181105T0600Z.NO/
908 PM EST Sun Nov 4 2018

The Flood Warning continues for
  The Wabash River near Bluffton
* until late Monday night.
* At 9 PM Sunday the stage was 10.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around  1 AM Monday November  5.
* At 10.0 feet...The river is at flood stage. Flooding of 
  agricultural land begins.
* This crest compares to a previous crest of 10.1 feet which occurred 
  on Mar 16 2010.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC001-003-OHC161-060207-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-181108T1030Z/
/DCRI3.1.ER.181102T1003Z.181103T0630Z.181107T1030Z.NO/
908 PM EST Sun Nov 4 2018

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* until late Wednesday night.
* At 8 PM Sunday the stage was 16.4 feet and falling.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise above flood stage Monday morning  
  and crest near 17.7 feet around  1 AM Tuesday November  6 and fall 
  below flood stage around  5 AM Wednesday November  7.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded. 
  Agricultural land flooding increases in northern...central and 
  eastern Adams County.
* This crest compares to a previous crest of 18.1 feet which occurred 
  on Feb 26 2018.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

OHC039-051-171-060207-
/O.CON.KIWX.FL.W.0076.000000T0000Z-000000T0000Z/
/STRO1.1.ER.181104T0610Z.181105T0100Z.000000T0000Z.NO/
908 PM EST Sun Nov 4 2018

The Flood Warning continues for
  The Tiffin River near Stryker
* until further notice.
* At 8 PM Sunday the stage was 11.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

OHC003-125-137-050238-
/O.CAN.KIWX.FL.W.0075.000000T0000Z-181105T2024Z/
/FTJO1.1.ER.181103T0507Z.181104T0245Z.181104T2303Z.NO/
908 PM EST Sun Nov 4 2018

The Flood Warning is cancelled for
  The Auglaize River near Fort Jennings
* At 8 PM Sunday the stage was 12.6 feet
* Flood stage is 13.0 feet.
* The river fell below flood stage Sunday evening.
* Forecast...The river will fall to near 11.4 feet around  1 AM 
  Monday November  5.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
  of northwest Allen, northeast Van Wert, and southwest Putnam. Farm 
  land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 12.7 feet which occurred 
  on Jul 7 2003.

&&

LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
      4081 8433                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Nov 2, 7:45 PM EDT, 25 minutes earlier.

Area forecast discussion, Nov 2, 7:45 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
745 PM EDT Fri Nov 2 2018

.SYNOPSIS...
Issued at 745 PM EDT Fri Nov 2 2018

There is a chance for showers early tonight across parts of
northwest Ohio. Otherwise it will be mostly cloudy overnight. Low
temperatures will fall into the lower and middle 30s. Saturday
will see a fair amount of sunshine with temperatures in the upper
40s to lower 50s.

Milder air and renewed chances for rain will spread back into the
area late Sunday and Sunday night. A stronger storm system is
expected Monday night into Tuesday that will bring rain and gusty
winds for election day followed by colder air.

&&

.SHORT TERM...(This Evening through Saturday)
Issued at 331 PM EDT Fri Nov 2 2018

Lake effect showers and an upper level trough swinging through
the region tonight are main short term issues to deal with.
Marginal delta Ts and low level moisture aiding in light shra
development off of Lake Michigan this afternoon. Hires guidance
suggest this activity could linger through the evening and
gradually shift more to the north of where current activity is
coming onshore. Will carry low chance pops for this activity but
it should remain light and scattered at worst.

Upper level trough to move across the area this evening. Mainly an
increase in cloud cover expected but system does take on a slightly
negative tilt as it moves into NW Ohio with northern fringe of
increased PVA clipping this area with a subtle deformation pcpn
shield forming. Hires guidance rather aggressive with pcpn
development and have added low to mid chance pops across NW Ohio to
account for this development. Otherwise trough quickly exits region
overnight and models bring clearing in from the west. Winds should
diminish and coupled with clearing will lead to temps dropping into
lower 30s toward daybreak.

&&

.LONG TERM...(Saturday Night through Friday)
Issued at 331 PM EDT Fri Nov 2 2018

Active and strong weather pattern to continue through the long
term with a couple potent systems impacting the region. First
system will begin to develop across the plains on Saturday as
amplified jet energy develops another strong trough. This takes on
a negative tilt Sunday as it moves across our area. Once again
expect area of rain to move through ahead of occluding surface
front. Breezy conditions as well with tightening gradient.

Brief break for most of Monday ahead of another potent short wave
that will develop in the plains. This system expected to deepen and
strengthen as it moves through the western lakes Monday night and
Tuesday. This system will be watched closely as it could have
impacts to election day activities, specifically with strong winds
and low chance of thunderstorms and possible narrow line of strong
convection. A bit too early to really assess convective potential
with this cold season system but dynamically it has potential. Issue
for us will be timing of sfc front as models bring it through early
Tuesday morning. Have increased winds above the blend and there is
potential for advisory level winds.

Remainder of the long term mainly dry and very cool. Not an ideal
setup for lake effect but certainly enough instability and residual
moisture to support low chances for lake effect mainly across
Michigan counties.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 741 PM EDT Fri Nov 2 2018

VFR conditions anticipated through the TAF period for northern
Indiana. Upper level trough over the Upper Great Lakes will
translate eastward into the Lower Great Lakes near daybreak
Saturday. Increasing subsidence inversion favoring trapped
moisture/broken clouds into Saturday, though occasional scattered
periods are expected.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 10 PM EDT this evening for LMZ046.

&&

SYNOPSIS...Murphy
SHORT TERM...Lashley
LONG TERM...Lashley
AVIATION...Murphy

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 2, 3:50 PM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
350 PM EDT Fri Nov 2 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-032000-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
350 PM EDT Fri Nov 2 2018 /250 PM CDT Fri Nov 2 2018/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Rain and gusty winds are likely on Tuesday as a strong storm system
moves through the region. Winds could approach advisory level during
the day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-032000-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
350 PM EDT Fri Nov 2 2018

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Conditions hazardous to small craft are expected through mid evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Conditions hazardous to small craft are likely Sunday into Monday and
again Tuesday into Wednesday. Winds could reach gale force at times
during these periods.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 10:52 AM EDTRiver Flood WarningIWXDefiance, Fulton, Williams4 days

Nearby

River Flood Warnings in Ohio, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.